MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC. SYMBIA INTEVO 2; SYSTEM, TOMOGRAPHY, COMPUTED, EMISSION

SIEMENS MEDICAL SOLUTIONS USA, INC. SYMBIA INTEVO 2; SYSTEM, TOMOGRAPHY, COMPUTED, EMISSION
Model Number 10764802
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Crushing Injury (1797); Bone Fracture(s) (1870); Laceration(s) (1946)
Date of Event 05/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens medical solutions usa, inc.Was notified on may 28, 2024, of a siemens customer service engineer injury that occurred on (b)(6) 2024.Allegedly, the engineer sustained a finger injury that required surgical intervention while servicing the device contrary to the service instructions.The service engineer was troubleshooting the system trying to isolate a noise related to the pulley belt.The service engineer placed their finger too close to the belt, which allowed contact between his finger and the moving belt, and causing the injury.No labeling or product defects were found.The described event cannot cause injury to patients or operators in a clinical setting.

Brand Name
SYMBIA INTEVO 2
Common Device Name
SYSTEM, TOMOGRAPHY, COMPUTED, EMISSION
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
2501 n. barrington rd.
hoffman estates IL 60192
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
2501 n. barrington rd.
hoffman estates IL 60192
Manufacturer Contact
laura meyer
2501 n. barrington rd.
hoffman estates, IL 60192
8472172734
MDR Report Key19627539
Report Number1423253-2024-00007
Device Sequence Number7400074
Product Code KPS
UDI-Device Identifier04056869001227
UDI-Public(01)04056869001227
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number10764802
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale